# SDR HEEA080687

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 16,587 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: CK726424
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLOCK INTERMITTENTLY INOPERATIVE. SCRAPPED.
